Anyone on Orencia? I have had my second infusion and go back for the third in a week. Just wondering if anyone has had these issues come up? Same night of first infusion I developed a hot and painful upper arm and shoulder. Same infusion side. It has been painful since. Five days after I was checked for a blood clot and then sent to an orthopedic. I do have spurs in my shoulders and a little tear in the painful one. So I received a shot of prednisone in my shoulder and it eased up but hasnt gone away. My arm still feels like I've been punched. Is this a fluke or some sort of reactive thing? The second infusion on the opposite side, I developed a lump on my hand after and then a huge bruise and pain. I am not one to panic and I don't want to stop the infusions because I am moving freely again already. When off ra meds, my body will not move without much difficulty. I am 47 and will end up walking like an tin man in need of oil. ugh. Are these just things I will have to deal with while on this medication? My Ra doc doesn't think the arm thing is from the medication. Any comment is appreciated.